# SDR AALA202509148301

- Difficulty date: August 29, 2025
- Submitted: September 14, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 35,103 hours, 15,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT SHIELD ASSEMBLY LOCATED FROM BS 767 TO BS 787 PLUS 4 INCHES, AT RBL 26. REPLACED SHIELD ASSEMBLY PER AARD 51-00-05-1.
